Alert archive / Florida / River Flood Warnings in 2009
River Flood Warning 98, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Dec 12, 2009, 8:54 PM CST for Okaloosa County, Florida. It took effect at Dec 14, 2009, 10:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 12, 2009, 8:54 PM CST (02:54 UTC)
- In effect from
- Dec 14, 2009, 10:00 PM CST
- Expired
- Dec 13, 2009, 9:20 AM CST
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 7.24 ft at Dec 14, 2009, 9:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 130254 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 854 PM CST SAT DEC 12 2009 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .HEAVY RAINFALL DURING THE PAST 12 HOURS COMBINED WITH ADDITIONAL RAINFALL FORECAST TO OCCUR OVER THE NEXT 24 HOURS WILL CAUSE RISES TO AREA RIVER BASINS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC053-FLC033-140254- /O.NEW.KMOB.FL.W.0097.091215T0300Z-000000T0000Z/ /CTYF1.1.ER.091215T0300Z.091216T1800Z.000000T0000Z.NO/ 854 PM CST SAT DEC 12 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM MONDAY EVENING UNTIL FURTHER NOTICE * AT 8 PM SATURDAY THE STAGE WAS...14 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 17.4 FEET BY WEDNESDAY EARLY AFTERNOON. * AT 17.5 FEET...SOME FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE UNTIL THE RIVER LEVEL DROPS BELOW 13 FEET. $$ FLC091-140253- /O.NEW.KMOB.FL.W.0098.091215T0400Z-091217T0600Z/ /CRVF1.1.ER.091215T0400Z.091215T1800Z.091217T0000Z.NO/ 854 PM CST SAT DEC 12 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM MONDAY EVENING UNTIL LATE WEDNESDAY NIGHT * AT 8 PM SATURDAY THE STAGE WAS...6.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 8.4 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 8.5 FEET...LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW 8 FEET. $$
1 follow-up statement
000 WGUS84 KMOB 131520 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 920 AM CST SUN DEC 13 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...AND MISSISSIPPI... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. MURDER CREEK AT BREWTON AFFECTING COVINGTON...ESCAMBIA PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN COUNTY. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN COUNTY. CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA COUNTIES. PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING ESCAMBIA COUNTY. STYX RIVER NEAR ELSANOR AFFECTING ESCAMBIA COUNTY. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG MANY AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-140730- /O.EXT.KMOB.FL.W.0099.091213T1725Z-091214T0730Z/ /FSHA1.1.ER.091213T1725Z.091213T1800Z.091214T0130Z.UU/ 920 AM CST SUN DEC 13 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE FISH RIVER NEAR SILVERHILL * FROM LATE THIS MORNING UNTIL LATE TONIGHT * AT 8AM SUNDAY THE STAGE WAS 10 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 11 FEET, FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE $$ ALC039-053-FLC033-091-141520- /O.CON.KMOB.FL.W.0100.091214T0218Z-091216T0830Z/ /BWMA1.1.ER.091214T0218Z.091215T0000Z.091216T0230Z.NO/ 920 AM CST SUN DEC 13 2009 THE FLOOD WARNING CONTINUES FOR THE MURDER CREEK AT BREWTON * FROM THIS EVENING UNTIL LATE TUESDAY NIGHT * AT 8AM SUNDAY THE STAGE WAS 16.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 22 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. $$ ALC003-FLC033-141520- /O.CON.KMOB.FL.W.0101.091214T0600Z-091215T0300Z/ /BRPF1.1.ER.091214T0600Z.091214T1200Z.091214T2100Z.NO/ 920 AM CST SUN DEC 13 2009 THE FLOOD WARNING CONTINUES FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM AFTER MIDNIGHT TOMORROW UNTIL MONDAY EVENING * AT 8AM SUNDAY THE STAGE WAS 7.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 13.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$ ALC003-FLC033-141520- /O.CON.KMOB.FL.W.0102.091213T1729Z-091214T1948Z/ /STXA1.1.ER.091213T1729Z.091214T0600Z.091214T1348Z.NO/ 920 AM CST SUN DEC 13 2009 THE FLOOD WARNING CONTINUES FOR THE STYX RIVER NEAR ELSANOR * FROM LATE THIS MORNING UNTIL MONDAY AFTERNOON * AT 8AM SUNDAY THE STAGE WAS 9.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. $$ ALC023-025-129-141520- /O.EXT.KMOB.FL.W.0093.000000T0000Z-091217T2024Z/ /CLDA1.1.ER.091212T0925Z.091214T1800Z.091217T1424Z.NO/ 920 AM CST SUN DEC 13 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL THURSDAY AFTERNOON * AT 8AM SUNDAY THE STAGE WAS 32 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 34.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ ALC023-025-129-141520- /O.EXT.KMOB.FL.W.0094.000000T0000Z-091218T0200Z/ /LRYA1.1.ER.091212T2245Z.091214T1800Z.091217T2000Z.NO/ 920 AM CST SUN DEC 13 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * UNTIL THURSDAY EVENING * AT 7AM SUNDAY THE STAGE WAS 25.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. * AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ ALC039-053-FLC033-091-141520- /O.CON.KMOB.FL.W.0103.091214T1630Z-091217T1200Z/ /BWTA1.1.ER.091214T1630Z.091215T1800Z.091217T0600Z.NO/ 920 AM CST SUN DEC 13 2009 THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * FROM TOMORROW LATE MORNING UNTIL THURSDAY MORNING * AT 8AM SUNDAY THE STAGE WAS 19.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 28.1 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$ ALC053-FLC033-141520- /O.EXT.KMOB.FL.W.0097.091213T2300Z-000000T0000Z/ /CTYF1.1.ER.091213T2300Z.091216T0000Z.000000T0000Z.NO/ 920 AM CST SUN DEC 13 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE * AT 8AM SUNDAY THE STAGE WAS 14.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.6 FEET BY TUESDAY EVENING. $$ MSC039-041-111-141520- /O.EXT.KMOB.FL.W.0095.091213T1611Z-091218T0234Z/ /MCLM6.1.ER.091213T1611Z.091214T1200Z.091217T2034Z.NO/ 920 AM CST SUN DEC 13 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM LATE THIS MORNING UNTIL THURSDAY EVENING * AT 8AM SUNDAY THE STAGE WAS 16.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 22 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-141520- /O.EXT.KMOB.FL.W.0096.000000T0000Z-091217T1851Z/ /LEKM6.1.ER.091213T1016Z.091214T1800Z.091217T1251Z.NO/ 920 AM CST SUN DEC 13 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL THURSDAY AFTERNOON * AT 8AM SUNDAY THE STAGE WAS 21.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 26 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$ MSC039-041-059-141520- /O.CON.KMOB.FL.W.0104.091214T2230Z-091217T0359Z/ /MRRM6.1.ER.091214T2230Z.091216T0000Z.091216T2159Z.NO/ 920 AM CST SUN DEC 13 2009 THE FLOOD WARNING CONTINUES FOR THE PASCAGOULA AT MERRILL * FROM TOMORROW AFTERNOON UNTIL WEDNESDAY EVENING * AT 8AM SUNDAY THE STAGE WAS 16.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 22 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 22.5 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. $$ FLC091-131550- /O.CAN.KMOB.FL.W.0098.000000T0000Z-091217T0600Z/ /CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 920 AM CST SUN DEC 13 2009 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL LATE WEDNESDAY NIGHT * AT 8AM SUNDAY THE STAGE WAS 6.6 FEET * FLOOD STAGE IS 8 FEET * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 12, 4:10 PM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Dec 12, 4:10 PM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CST SAT DEC 12 2009
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...A WARM FRONT OVER THE GULF OF
MEXICO WILL LIFT NORTHWARD ACROSS THE REGION TONIGHT THROUGH EARLY
SUNDAY...WHILE A COLD FRONT APPROACHES FROM THE WEST. THE WARM FRONT
WILL ACT AS A LIFTING MECHANISM...AND COMBINED WITH SUPPORT FROM A SERIES
OF UPPER LEVEL DISTURBANCES...WILL RESULT IN THE CONTINUATION OF WIDESPREAD
RAIN AND EMBEDDED SHOWERS THROUGH THE EARLY EVENING HOURS TONIGHT.
AS THE WARM FRONT LIFTS NORTH AND THE COLD FRONT APPROACHES BY LATE
EVENING AND THE OVERNIGHT...THE AIRMASS WILL BECOME MORE UNSTABLE...
RESULTING IN A BETTER CHANCE OF EMBEDDED THUNDERSTORMS WITHIN THE
RAIN AREAS OF RAIN. 1 TO 2 INCHES OF RAIN WILL BE LIKELY ACROSS MUCH
OF THE REGION TONIGHT THROUGH SUNDAY...WITH LOCALIZED HIGHER AMOUNTS
POSSIBLE. THE WARM FRONT WILL LINGER OVER THE REGION SUNDAY INTO
MONDAY...WITH RAIN CHANCES CONTINUING. MILDER TEMPERATURES ARE
EXPECTED...WITH HIGHS IN THE LOW TO MID 70S AND LOWS WARMING INTO THE
UPPER 50S TO MID 60S BY MONDAY-MONDAY NIGHT. 12/DS
&&
.LONG TERM (TUESDAY THROUGH SATURDAY)...NO CHANGES MADE TO LONGER
TERM PART OF THE FCST. DISSIPATING BOUNDARY WILL REMAIN OVER THE
SOUTHEAST EARLY IN THE PERIOD...WITH A CONTINUED CHANCE OF SHOWERS. A
STRONGER COLD FRONT IS STILL EXPECTED TO SWEEP ACROSS THE AREA ON
TUESDAY...WITH A INCREASED CHANCE OF THUNDERSTORMS. COLDER AND DRIER
HIGH PRESSURE WILL BE BUILDING INTO THE REGION IN THE WAKE OF THIS
FRONT DURING THE LATER PART OF THE WEEK. 12/DS
&&
.AVIATION (18Z ISSUANCE)...LIFR CONDITIONS CONTINUE THROUGH MUCH OF
THE PERIOD AS A WARM FRONT SLOWLY APPROACHES FROM THE SOUTH. AHEAD
OF THE FRONT...AREAS OF RAIN WILL CONTINUE ALONG WITH PATCHY FOG DEVELOPING
LATE TONIGHT. 13/JC
&&
.MARINE...THE STRONG SURFACE HIGH OVER THE EAST CENTRAL STATES MOVES
OFF INTO THE ATLANTIC THROUGH TONIGHT AS A SURFACE LOW MOVES FROM
THE WESTERN GULF INTO THE CENTRAL GULF COAST STATES AND BRINGS A
WARM FRONT NORTHWARD FROM THE CENTRAL GULF AND THROUGH THE MARINE
AREA. STRONG EASTERLY WINDS AT 15 TO 20 KNOTS OVER THE AREA BECOME
SOUTHERLY TONIGHT AND DECREASE TO AROUND 15 KNOTS. A SOUTHERLY FLOW
WILL CONTINUE THROUGH EARLY TUESDAY AS ANOTHER LOW PRESSURE SYSTEM
DEVELOPS IN THE PLAINS AND MOVES NORTHEAST. THIS SYSTEM WILL BRING A
COLD FRONT ACROSS THE MARINE AREA TUESDAY AFTERNOON AND EVENING WITH
A STRONG NORTHERLY FLOW IN ITS WAKE. 13/JC
&&
.FIRE WEATHER...NO HEADLINES AS MOIST RAINY CONDITIONS CONTINUE. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 55 73 62 76 / 90 60 20 70
PENSACOLA 55 74 64 75 / 80 60 20 60
DESTIN 55 72 64 73 / 80 70 20 50
EVERGREEN 50 71 57 74 / 90 70 20 70
WAYNESBORO 50 69 54 75 / 100 50 20 80
CAMDEN 49 68 57 72 / 100 70 20 70
CRESTVIEW 53 74 57 76 / 80 70 20 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Dec 12, 8:15 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 815 PM CST SAT DEC 12 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 815 PM CST SAT DEC 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...REST OF TONIGHT PERIODS OF VERY HEAVY RAIN FROM NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER LOWER PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH MIDNIGHT AND POSSIBLY INTO EARLY SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY IN THESE AREAS RESULTING IN WIDESPREAD PONDING OF WATER ON AREA ROADS AND HIGHWAYS...ALONG WITH AREAS OF POOR DRAINAGE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL ALSO CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS THROUGH THE REMAINDER OF TONIGHT. STAY TUNED TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO IF FLOODING FROM HEAVY RAIN IS POSSIBLE IN YOUR AREA. A STRONG EASTERLY WIND FLOW WILL BECOME SOUTHEAST THEN SOUTH AND GRADUALLY DECREASE LATE TONIGHT AND EARLY SATURDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH THE REMAINDER OF TONIGHT. THE TOMBIGBEE RIVER OVER SOUTHWEST ALABAMA WILL REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON MONDAY AND BECOME NUMEROUS MONDAY NIGHT THROUGH TUESDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. AT THIS TIME WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED. HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT LATE TUESDAY THROUGH WEDNESDAY. THE TOMBIGBEE RIVER OVER SOUTHWEST ALABAMA IS EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT SHOULD NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Dec 12, 8:32 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
832 PM CST SAT DEC 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD WEST BEND 31.82N 88.13W
12/12/2009 CLARKE AL EMERGENCY MNGR
TROTTERS ROAD FLOODED NEAR WEST BEND.
0445 PM FLASH FLOOD 6 NW JACKSON 31.57N 87.97W
12/12/2009 CLARKE AL EMERGENCY MNGR
WATER COVERING BETHLEHEM ROAD BETWEEN HWY 69 AND WINN
ROAD NEAR MAYS CROSSROADS.
0445 PM FLOOD 1 S JACKSON 31.49N 87.89W
12/12/2009 CLARKE AL EMERGENCY MNGR
HEAVY RAIN CAUSED MUDSLIDE NEAR COUNTY ROAD 15 WHICH WAS
UNDERMINING THE ROADWAY.
0530 PM FLOOD LEROY 31.51N 87.98W
12/12/2009 WASHINGTON AL PUBLIC
ST MARTIN ROAD FLOODED IN LEROY.
0655 PM FLASH FLOOD GAINESTOWN 31.45N 87.69W
12/12/2009 CLARKE AL EMERGENCY MNGR
WATER COVERING GAINESTOWN ROAD AT CHESTANG HILL.
0655 PM FLASH FLOOD 5 NE JACKSON 31.56N 87.83W
12/12/2009 CLARKE AL EMERGENCY MNGR
OVER 2 FEET OF WATER COVERING A PORTION OF CAMP MAUBILA
ROAD IN ANTIOCH.
0655 PM FLASH FLOOD 10 NE JACKSON 31.61N 87.77W
12/12/2009 CLARKE AL EMERGENCY MNGR
WATER COVERS ALLEN WALKER ROAD NEAR ALLEN ROAD.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 8:54 PM CST | River Flood Warning | MOB | Escambia | 19 days |
| Dec 12, 11:12 PM CST | Flash Flood Watch | MOB | 9 hr | |
| Dec 13, 12:34 AM CST | Areal Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Dec 13, 6:42 AM CST | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 2 hr |
| Dec 13, 8:33 AM CST | River Flood Warning | MOB | Escambia, Okaloosa | 4 days |
| Dec 13, 8:33 AM CST | River Flood Warning | MOB | Escambia | 11 hr |
| Dec 13, 8:33 AM CST | River Flood Warning | MOB | Escambia | 21 hr |
| Dec 13, 8:33 AM CST | River Flood Warning | MOB | Escambia, Okaloosa | 13 days |
| Dec 13, 12:51 PM CST | Dense Fog Advisory | MOB | 21 hr | |
| Dec 13, 3:50 PM CST | Flash Flood Watch | MOB | 50 hr |
Nearby
River Flood Warnings in Florida, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.